Items where Journal is Journal of Dental Sciences

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | J
Number of items: 2.

A

Al-Alimi, K.R.; Razak, A.A.A.; Saub, R. (2014) Salivary caries parameters: Comparative study among Yemeni khat chewers and nonchewers. Journal of Dental Sciences, 9 (4). pp. 328-331.

J

John, J.; Nambiar, P.; Mani, S.A.; Mohamed, N.H.; Ahmad, N.F.; Murad, N.A. (2012) Third molar agenesis among children and youths from three major races of Malaysians. Journal of Dental Sciences. ISSN 19917902

This list was generated on Fri May 6 11:39:55 2016 MYT.